# SDR SIMA200206505

- Difficulty date: February 7, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, REQUIRES PERMANENT REPAIR OF DENT LEFT FUSELAGE BETWEEN FRAMES 19 AND 20, STRINGERS 15L AND 16L.  REMOVED DENT BY CUT OUT.  PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER 8 INCH BY 6.75 INCH, .063 INCH THICK, AND A FILLER 1.5 INCH BY 1.8125 INCH, .032 INCH THICK.  WORK DONE IAW EMB GST-0432/02 AND STANDARD SRM PRACTICES.  (M)
